# SDR SWAA2021040112564

- Difficulty date: January 7, 2020
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241XF HAS DAMAGED INSERT / REPAIRED DAMAGE FOUND ON FLOOR PANEL 241XF AND REPLACED DAMAGED INSERT IAW SRM 53-00-50-2R-1.
